Abstract and Applied Analysis

Abstract and Applied Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 494856 | https://doi.org/10.1155/S1085337504309061

R. Hakl, A. Lomtatidze, I. P. Stavroulakis, "On a boundary value problem for scalar linear functional differential equations", Abstract and Applied Analysis, vol. 2004, Article ID 494856, 23 pages, 2004. https://doi.org/10.1155/S1085337504309061

On a boundary value problem for scalar linear functional differential equations

Received24 Jul 2003

Abstract

Theorems on the Fredholm alternative and well-posedness of the linear boundary value problem u(t)=(u)(t)+q(t), h(u)=c, where :C([a,b];)L([a,b];) and h:C([a,b];) are linear bounded operators, qL([a,b];), and c, are established even in the case when is not a strongly bounded operator. The question on the dimension of the solution space of the homogeneous equation u(t)=(u)(t) is discussed as well.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads336
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.